Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 26, NWS New Orleans, LA

April 17, 2012

NWS New Orleans, LA issued this small craft advisory at Apr 17, 2012, 5:22 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2012, 5:22 PM CDT (22:22 UTC)
Expired
Apr 17, 2012, 10:25 PM CDT
In force
5 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WHUS74 KLIX 172222
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
522 PM CDT TUE APR 17 2012

...BRIEF STRONG WINDS ACROSS LAKE PONTCHARTRAIN...

.AN AREA OF LOW PRESSURE IS TRACKING ACROSS THE AREA. THE FEATURE
IS PRODUCING A STRONG PRESSURE GRADIENT RESULTING IN INCREASING
NORTHERLY WINDS ACROSS THE LAKE. WINDS SHOULD SUBSIDE LATER
TONIGHT AS THE LOW EXITS THE REGION.

GMZ530-180400-
/O.NEW.KLIX.SC.Y.0026.120417T2222Z-120418T0400Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
522 PM CDT TUE APR 17 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING.

* WINDS...20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
639 
WHUS74 KLIX 180325
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1025 PM CDT TUE APR 17 2012

...STRONG WINDS OVER THE LAKE HAVE WEAKENED...

.AS EXPECTED...WINDS HAVE BEGUN TO RELAX BUT WILL REMAIN ELEVATED.
SMALL CRAFT SHOULD STILL EXERCISE CAUTION.

GMZ530-180430-
/O.CAN.KLIX.SC.Y.0026.000000T0000Z-120418T0400Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
1025 PM CDT TUE APR 17 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THOUGH WINDS HAVE WEAKENED...SMALL CRAFT SHOULD STILL EXERCISE
CAUTION.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 3:40 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 17, 3:40 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 PM CDT TUE APR 17 2012

.SYNOPSIS...
AFTER BEING STALLED MOST OF THE DAY...OUR COLD FRONT HAS FINALLY
STARTED MOVING SLOWLY EASTWARD AGAIN. FRONT IS CURRENTLY DRAPED
ROUGHLY ALONG A LINE FROM POPLARVILLE TO HOUMA. TEMPS BEHIND THE
FRONT GENERALLY IN THE MID 60S WITH TEMPS AHEAD OF THE FRONT IN
THE MID 70S. DRIER DEWPOINTS LAGGING A BIT BEHIND THE FRONT...WITH
THE TIGHTEST DEWPOINT GRADIENT ROUGHLY 5O TO 60 MILES BEHIND THE
WIND SHIFT AND TIGHTEST TEMPERATURE GRADIENT.

FLASH FLOOD WATCH BEING CANCELLED EARLY AS CONVECTIVE DEVELOPMENT
ACROSS THE WATCH AREA HAS BEEN MUCH LESS WIDESPREAD THAN EARLIER
ANTICIPATED. ANY LOCALIZED CONCERNS WILL BE HANDLED WITH FLOOD
ADVISORIES AND/OR FLASH FLOOD WARNINGS.

&&

.SHORT TERM...
COLD FRONT SHOULD CONTINUE TO EXIT THE AREA THIS EVENING AS UPPER
LEVEL TROUGH CURRENTLY LOCATED NEAR THE LOUISIANA/TEXAS BORDER
CONTINUES TO MOVE EASTWARD. WEAK HIGH PRESSURE WILL BUILD IN
BEHIND THE FRONT LEADING TO QUIET CONDITIONS FOR WEDNESDAY AND
THURSDAY WITH LIGHT WINDS...CLEAR TO PARTLY CLOUDY SKIES...AND
NEAR NORMAL TEMPERATURES.

.LONG TERM...
NEXT SYSTEM WILL BEGIN TO TAKE SHAPE THURSDAY AS A RIGOROUS UPPER
TROUGH BEGINS TO DIVE SOUTHEASTWARD INTO THE SOUTHWEST CONUS.
MODELS CONTINUE TO BE IN GOOD AGREEMENT CONCERNING THIS SYSTEM
AND BOTH THE GFS AND ECMWF ARE STILL INDICATING THAT A CLOSED LOW
WILL DEVELOP INT HE BASE OF THE TROUGH AS IT APPROACHES THE
LOUISIANA/TEXAS BORDER FRIDAY NIGHT. THIS WILL HAVE A TWO FOLD
IMPACT ON THE SURFACE SYSTEM. IT WILL SLOW THE EASTWARD
PROGRESSION OF THE SYSTEM...AND WILL RESULT IN A WELL DEVELOPED
SURFACE LOW AS IT MOVES THROUGH THE LOCAL AREA.

CONCERNING THE SLOW MOVEMENT OF THE SYSTEM...WILL CONTINUE TO
CARRY CHANCE POPS FRIDAY NIGHT THROUGH SUNDAY...THOUGH THESE POPS
WILL LIKELY NEED TO BE TWEAKED UPWARD FRIDAY NIGHT OR SATURDAY AS
CONFIDENCE IN THE TIMING INCREASES. THE SLOW MOVING NATURE OF THE
SYSTEM WILL ALSO RESULT IN A THREAT OF LOCALIZED HEAVY RAINFALL.
EXPECT PW VALUES TO RISE ABOVE 1 INCH BY FRIDAY NIGHT AS STRONG
SOUTHEAST WINDS AHEAD OF THE SYSTEM CONTINUE TO PUMP GULF MOISTURE
INTO THE AREA. MAX PW THROUGH THE PERIOD WILL BE NEAR OR SLIGHTLY
ABOVE 1.5 INCHES...OR ROUGHLY 150 PERCENT OF NORMAL FOR THIS TIME
OF YEAR. AMPLE MOISTURE THROUGHOUT THE COLUMN WILL RESULT IN
STORMS THAT ARE EFFICIENT RAIN PRODUCERS. IT IS STILL TOO SOON TO
DETERMINE WHICH AREAS WILL BE MOST AT RISK FOR LOCALLY HEAVY
RAINFALL...BUT DETAILS SUCH AS THIS WILL CONTINUE TO BE REFINED
OVER THE NEXT SEVERAL DAYS.

ADDITIONALLY...STRONG GRADIENT WINDS ARE EXPECTED AS THE LOW AND
FRONT PASS THROUGH THE AREA. THESE STRONG WINDS...COMBINED WITH
THE HIGHER CHANCE OF RAIN...COULD HAVE SIGNIFICANT IMPACTS ON
PLANNED OUTDOOR ACTIVITIES THIS WEEKEND.

THE SEVERE WEATHER SET UP DOES NOT LOOK AS FAVORABLE WITH THIS
SYSTEM AS THE HEAVY RAIN MODE. BY THE TIME THE DYNAMICAL FORCING OF
THE FRONT APPROACHES AND ENTERS THE REGION...THE INSTABILITY IS
FORECAST TO BE LARGELY DIMINISHED.

&&

.AVIATION...
TERMINAL FORECASTS GREATLY AFFECTED BY PROXIMITY TO QUASI-
STATIONARY FRONTAL ZONE OVER THE AREA WITH VERY MOIST AND UNSTABLE
AIRMASS TO THE EAST OF THE BOUNDARY. CONVECTIVE VARIABILITY CAN BE
EXPECTED ON CIGS AND VSBY AT
KMSY...KNEW...KGPT...KHSA...KASD...KPQL...KHUM THROUGH ABOUT
18/01Z. KBTR AND KMCB ARE BEHIND THE BOUNDARY BUT ARE BEING
IMPACTED BY OVER-RUNNING CONVECTION...SOME WITH TSRA NEAR AND EAST
OF KMCB. SLOW BUT STEADY IMPROVEMENT IS EXPECTED WEST TO EAST
GENERALLY AFTER 18/15Z WITH VFR CAVOK CONDITIONS ANTICIPATED.
THERE MAY BE A BRIEF PERIOD OF A FEW HOURS WITH IFR/LIFR VSBY
RESTRICTIONS DUE TO RADIATIONAL AND STEAM FOG FROM RESIDUAL
MOISTURE IN THE AREA...PARTICULARLY SHORTLY AFTER FRONTAL PASSAGE.

&&

.MARINE...
COLD FRONT WILL MOVE SLOWLY THROUGH THE COASTAL WATERS THIS
EVENING AND THROUGH THE FIRST PART OF TONIGHT. AS THE FRONT PASSES
THROUGH...THE GRADIENT WILL CONTINUE TO WEAKEN AND WINDS AND SEAS
WILL RESPOND ACCORDINGLY. MODELS CONTINUE TO BE IN GOOD AGREEMENT
CONCERNING THE DEVELOPMENT OF A SURFACE LOW OVER THE NORTHERN GULF
COAST REGION LATE FRIDAY/SATURDAY. THIS WILL LEAD TO STRONG
GRADIENT WINDS OVER THE REGION AND LIKELY ADVISORY CONDITIONS BY
SATURDAY MORNING. AS THE LOW CONTINUES TO DEEPEN AND THE PRESSURE
GRADIENT TIGHTENS...SUSTAINED WINDS COULD REACH AS HIGH AS 25 TO
30 KTS WITH FREQUENT GUSTS TO NEAR GALE FORCE. WILL CONTINUE TO
MONITOR FUTURE MODEL RUNS AND TWEAK WIND SPEEDS WHERE
NECESSARY...BUT IT IS NOT ENTIRELY OUT OF THE QUESTION FOR A GALE
WATCH/WARNING TO BE NECESSARY FOR PART OF THE WEEKEND. STRONG WINDS
AND HAZARDOUS SEAS CONTINUE TO BE AN ISSUE DURING THE FIRST PART
OF NEXT WEEK AS STRONG HIGH PRESSURE BUILDS INTO THE AREA.

&&

DECISION SUPPORT...
DDS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING ONGOING RIVER FLOODING AT MCGL1
             PROVIDING SUPPORT FOR UPCOMING NAVY WEEK
             MONITORING MARINE HAZARDS THROUGH TODAY AND THEN AGAIN
                THIS WEEKEND.

DECISION SUPPORT SERVICES (DDS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCE'S; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  54  76  52 / 100  20   0  10
BTR  76  56  78  54 / 100  20   0  10
ASD  77  58  78  55 / 100  50   0  10
MSY  76  61  78  60 / 100  40   0  10
GPT  76  60  77  59 / 100  50   0  10
PQL  77  61  78  58 / 100  50  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Apr 17, 12:02 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1202 PM CDT TUE APR 17 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-180500-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1202 PM CDT TUE APR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING FOR
AREAS OF SOUTHEAST LOUISIANA TO THE SOUTH AND WEST OF LAKE
PONTCHATRAIN. RAINFALL OF 2 TO 4 INCHES WILL BE POSSIBLE OVER THE
AREA...AS A SLOW MOVING BAND OF SHOWERS AND THUNDERSTORMS AFFECTS
THE REGION. AREAS OF HEAVIER RAINFALL COULD LEAD TO LOCALIZED
FLOODING IN POOR DRAINAGE AND LOW LYING AREAS.

SOME STORMS ALONG AND AHEAD OF A VERY SLOW MOVING FRONTAL ZONE MAY
BE CAPABLE OF WIND GUSTS 40 TO 50 MPH...OCCASIONAL LIGHTNING AND
AN ISOLATED WEAK AND SHORT-LIVED TORNADO OR TWO EARLY THIS
AFTERNOON. WATERSPOUTS WILL ALSO BE POSSIBLE OVER MARINE AREAS
TODAY.

MINOR RIVER FLOODING IS OCCURRING ON THE LOWER ATCHAFALAYA RIVER.
ANY ADDITIONAL RAINFALL MAY PROMPT RIVER FLOODING ON OTHER RIVERS
AND STREAMS BY LATER TONIGHT. PLEASE REFER TO THE LATEST RIVER
FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLOW MOVING AREA OF LOW PRESSURE WILL AFFECT THE AREA SATURDAY
AND SUNDAY. THIS SLOW MOVING SYSTEM COULD BRING ANOTHER ROUND OF
HEAVIER RAINS TO THE REGION. A FEW STRONG THUNDERSTORMS MAY ALSO
DEVELOP ON SATURDAY IN ADVANCE OF THE LOW.

STRONG NORTHERLY WINDS WILL BE POSSIBLE SATURDAY NIGHT AND SUNDAY
IN
THE WAKE OF THE LOW PRESSURE SYSTEM. THESE WINDS COULD PROMPT THE
ISSUANCE OF SMALL CRAFT ADVISORIES FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY...DUE TO THE HEAVY RAIN
THREAT ACROSS THE AREA. SPOTTER ACTIVATION MAY ALSO BE NEEDED FOR
THE WEEKEND...DUE TO ANOTHER HEAVY RAIN THREAT.

24/RR

In the hours before

Special weather statement, Apr 17, 11:48 AM CDT, 5 hours 34 minutes before
LAZ039-MSZ070-071-171745-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 AM CDT TUE APR 17 2012

...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING WALTHALL
COUNTY...PIKE COUNTY...WASHINGTON PARISH...

AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF MCCOMB TO 7 MILES NORTHWEST OF FRANKLINTON...MOVING
NORTHEAST AT 5 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  TYLERTOWN BY 1225 PM...
  SALEM BY 1240 PM...
  6 MILES WEST OF DEXTER BY 1245 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 40 TO 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

SOME WEAK ROTATION IS INDICATED IN A FEW OF THE STORMS ALONG THIS
LINE. A BRIEF AND SUDDEN WEAK TORNADO CAN NOT BE RULED OUT.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

24/RR
Special weather statement, Apr 17, 3:19 PM CDT, 2 hours 3 minutes before
MSZ080-081-172100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
319 PM CDT TUE APR 17 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING HANCOCK
COUNTY...HARRISON COUNTY...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 8 MILES NORTH OF DIAMONDHEAD...OR
ABOUT 15 MILES SOUTHWEST OF SAUCIER...MOVING NORTHEAST AT 35 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  SAUCIER BY 340 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 35 TO 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

24/RR
Local storm report, Apr 17, 3:53 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
353 PM CDT TUE APR 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            METAIRIE                30.00N 90.18W
04/17/2012                   JEFFERSON          LA   COUNTY OFFICIAL

            MINOR STREET FLOODING REPORTED BY SCHOOL BOARD BUS
            DISPATCH THROUGHOUT UPPER JEFFERSON PARISH.

0325 PM     MARINE TSTM WIND 12 NNE METAIRIE         30.16N 90.10W
04/17/2012  M39.00 MPH       GMZ530             LA   OFFICIAL NWS OBS

            AT MDLL1

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:22 PM CDTSmall Craft AdvisoryLIX4 hr
Apr 16, 7:49 PM CDTAreal Flood AdvisoryLIXSaint Bernard116 min
Apr 16, 9:06 PM CDTFlash Flood WatchLIXAssumption, Saint Bernard, Saint James, Saint John the Baptist19 hr
Apr 17, 1:55 PM CDTSpecial Marine WarningLIX65 min
Apr 17, 3:08 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Charles112 min
Apr 17, 3:21 PM CDTSpecial Marine WarningLIX24 min
Apr 17, 6:47 PM CDTSpecial Marine WarningLIX88 min
Apr 16, 8:48 PM CDTAreal Flood AdvisoryLIXHancock117 min
Apr 17, 12:15 PM CDTTornado WarningLIXWalthall30 min

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.